# SDR ASAA2014040207417

- Difficulty date: April 2, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 29,154 hours, 8,881 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Servo
- Part number: 457311382
- Part serial: EM155872
- Condition: Leaking
- Location: Fuel Heater
- Part time: 29,154 hours, 8,881 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN LEAK CHECK FOR NR 2 TBV,  FOUND THE FUEL HEATER SERVO LEAKING. ACFT GROUNDED.  R & R NR 2 ENGINE FUEL HEATER SERVO IAW AMM 73-11-07, RAN NR 2 ENGINE, LEAK CHECKED IAW AMM 71-00-00, LEAK CHECKED GOOD.
